Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 725-732
http://dx.doi.org/10.1155/S0161171287000826

Generalization of certain subclasses of analytic functions

Department of Mathemetics Science and Technology, Nihon University, 1-8 Kanda Surugadai, Chiyoda-ku, Tokyo 101, Japan

Received 16 June 1986; Revised 18 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tadayuki Sekine, “Generalization of certain subclasses of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 725-732, 1987. https://doi.org/10.1155/S0161171287000826.